# SDR NWAA094303238

- Difficulty date: December 15, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 53,022 hours, 22,944 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Damaged
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NEAR DESCENT BEGAN TO SMELL A HOT BURNING ODOR, CREW DECLARED EMERGENCY AND LANDED UNEVENTFUL.  FOUND LEFT CABIN RECIRCULATING FAN DAMAGE.
